Alert archive / Florida / River Flood Warnings in 2015

River Flood Warning 38, NWS Mobile, AL

December 22, 2015Escambia County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Dec 22, 2015, 8:44 AM CST for Escambia County, Florida; Escambia County, Alabama. It took effect at Dec 25, 2015, 2:00 AM CST. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Dec 22, 2015, 8:44 AM CST (14:44 UTC)
In effect from
Dec 25, 2015, 2:00 AM CST
Expired
Dec 26, 2015, 12:00 PM CST
In force
34 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Escambia Creek at Flomaton (FLMA1). The gauge peaked at 18.74 ft at Dec 25, 2015, 10:00 AM CST.

actionminormoderate10152012/2212/2312/2412/2512/2612/27
Action stage
14 ft
Minor stage
19 ft
Moderate stage
21 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02375000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WGUS44 KMOB 221444
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
844 AM CST TUE DEC 22 2015



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama...Florida... 

  Big Escambia Creek At Flomaton affecting Escambia County.
  Escambia River Near Century affecting Escambia County.

.Heavy rainfall is forecast to occur over the next 48 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect. It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 48 hours. If less rainfall occurs...it may be necessary to revise this
stage forecast downward.

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-231444-
/O.NEW.KMOB.FL.W.0038.151225T0800Z-151226T1800Z/
/FLMA1.1.ER.151225T0800Z.151225T1800Z.151226T1200Z.NO/
844 AM CST TUE DEC 22 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Big Escambia Creek At Flomaton
* From late Thursday night until Saturday afternoon
* At 8AM Tuesday the stage was estimated at 7.3 feet.
* Minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast to rise above flood stage by early Friday morning and continue to rise 
  near 14.6 feet by Friday afternoon.
* At 14 feet...Some homes north of highway 31 may become affected by flood water 
  as the level rises above 14 feet.

&&

LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733


$$

ALC053-FLC033-231444-
/O.NEW.KMOB.FL.W.0039.151224T1200Z-000000T0000Z/
/CTYF1.1.ER.151224T1200Z.151227T1800Z.000000T0000Z.NO/
844 AM CST TUE DEC 22 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Escambia River Near Century
* From Thursday morning until further notice
* At 8AM Tuesday the stage was 11.8 feet. 
* Minor flooding is forecast 
* Flood stage is 17 feet. 
* Forecast to rise above flood stage by Thursday morning and continue to rise 
  near 18.4 feet by Friday evening.
* At 19 feet...Low lying pastures will flood and cattle should be moved to 
  higher ground.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$
1 follow-up statement
551 
WGUS84 KMOB 230159
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
759 PM CST TUE DEC 22 2015
 

...The flood warning is cancelled for the following river in Alabama...
Florida...
 
  Big Escambia Creek At Flomaton affecting Escambia County Alabama and Escambia
  County Florida.

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC053-FLC033-230229-
/O.CAN.KMOB.FL.W.0038.000000T0000Z-151226T1800Z/
/FLMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
759 PM CST TUE DEC 22 2015

The FLOOD WARNING is CANCELLED for
  The Big Escambia Creek At Flomaton
* until Saturday afternoon.
* Flood stage is 14.0 feet.
* The river is now expected to crest below flood stage.

&&

LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 22, 7:59 AM CST, 45 minutes earlier.

Area forecast discussion, Dec 22, 7:59 AM CST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
759 AM CST TUE DEC 22 2015

.DISCUSSION...SEE UPDATED INFORMATION BELOW.

&&

.UPDATE...DENSE FOG ADVISORY IN EFFECT FOR PARTS OF SOUTHWEST ALABAMA
AND SOUTHEAST MISSISSIPPI UNTIL 9 AM CST.

&&

.MARINE...DENSE FOG ADVISORY IN EFFECT FOR MOBILE BAY AND THE
MISSISSIPPI SOUND EAST OF PASCAGOULA UNTIL 10 AM CST.

&&

.AVIATION...
18Z ISSUANCE...12Z ISSUANCE...WIDESPREAD IFR TO LIFR CIGS AND MVFR TO
IFR FOG [LOCALLY REDUCED TO LIFR LEVELS OVER SOUTHWEST AL AND
SOUTHEAST MS] CONTINUE EARLY THIS MORNING. IFR TO LOW END MVFR CIGS
WILL CONTINUE THROUGH THE PERIOD. EXPECT NUMEROUS TO WIDESPREAD SHRA
AND POSSIBLY A FEW TSRA TO DEVELOP AGAIN LATE THIS MORNING AND
CONTINUE INTO THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL MAY
RESTRICT VISIBILITY AT TIMES. /21

&&

.PREV DISCUSSION... /ISSUED 503 AM CST TUE DEC 22 2015/

NEAR TERM /NOW THROUGH TUESDAY NIGHT/...EARLY MORNING WATER VAPOR
IMAGERY SHOWS A DEEPLY MOIST SOUTHWEST FLOW ALOFT ENTRENCHED ACROSS
THE GULF COAST. DEEP LAYER FORCING AHEAD OF AN ADVANCING SHORTWAVE
TROUGH ALLOWED FOR THE DEVELOPMENT OF A LINEAR COMPLEX OF
THUNDERSTORMS FROM THE NORTHERN GULF TO COASTAL PORTIONS OF
SOUTHWEST AL AND THE NORTHWEST FL PANHANDLE OVERNIGHT. REGIONAL
RADAR IMAGERY SHOWS THAT THE LINEAR MCS STILL REMAINS POSITIONED
OVER THE OFFSHORE NORTHERN GULF WATERS AND STRETCHED NORTHEASTWARD
TO JUST NW OF THE FL BIG BEND AT 4 AM CST. THE STRONGEST OF THE
CONVECTIVE LINE HAS PROGRESSED WELL EAST OF OUR INLAND AREAS...
THOUGH A BROAD AREA OF LIGHT TO MODERATE RAIN WAS STILL LOCATED
ACROSS THE NW FL PANHANDLE AND ADJACENT PORTIONS OF SOUTH CENTRAL
AL. PATCHY FOG HAD ALSO DEVELOPED MAINLY OVER SOUTHERN PORTIONS OF
OUR AREA...BUT VISIBILITY HAS SO FAR REMAINED ABOVE ADVISORY
THRESHOLDS.

A MOIST SOUTHWESTERLY MID LEVEL FLOW PATTERN WILL PERSIST ACROSS OUR
FORECAST AREA THROUGH TONIGHT AS THE NEXT MID LEVEL TROUGH CARVES
OVER THE ROCKY MOUNTAINS AND ADJACENT PLAINS STATES. WE MAY HAVE A
BRIEF BREAK IN CONVECTION OVER INLAND AREAS EARLY THIS MORNING...AS
THE PAST FEW RUNS OF THE HRRR KEEP CONVECTION FOCUSED WELL OFFSHORE
THROUGH AROUND 9 AM CST. HOWEVER...THE NEXT IN A SERIES OF SHORTWAVE
TROUGHS MAY LIFT ACROSS THE NORTHERN GULF LATE THIS MORNING INTO
THIS AFTERNOON...BRINGING A NORTHWARD RETURN OF DEEP LAYER
MOISTURE/LIFT AND THUS INCREASING COVERAGE OF SHOWERS AND A FEW
THUNDERSTORMS ACROSS OUR FORECAST AREA DURING THIS TIME FRAME. LOW
LEVEL FLOW REMAINS FAIRLY WEAK TODAY...WITH PALTRY LAPSE RATES AND
MLCAPE VALUES MOSTLY LESS THAN 500 J/KG THANKS TO AMPLE CLOUD COVER
AND MAX TEMPERATURES ONLY IN THE LOWER TO MID 70S AT BEST...SO THE
SEVERE POTENTIAL DURING THE DAY LOOKS QUITE LIMITED. THE LATEST
FORECAST HAS RAIN PROBABILITIES GRADUALLY INCREASING THROUGH THE
DAY...WITH BEST CHANCES [80+ PCT] MAINLY SOUTH OF THE U.S. HWY 84
CORRIDOR BY THIS AFTERNOON.

SHORT RANGE MODEL SOLUTIONS SHOW THE SHORTWAVE TROUGH LIFTING
NORTHEASTWARD ACROSS OUR FORECAST AREA AND TOWARD THE SOUTHEAST
STATES/APPALACHIAN MOUNTAIN REGION THIS EVENING THROUGH LATE
TONIGHT. A DEEPLY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS OUR AREA
TONIGHT WITH PRECIPITABLE WATER VALUES RISING TO AROUND 1.6 TO 1.9
INCHES. SHORT RANGE GUIDANCE CONTINUES TO HINT AT ANOTHER CONVECTIVE
COMPLEX POTENTIALLY FORMING LATER THIS EVENING INTO THE OVERNIGHT
HOURS...WITH LOCALLY HEAVY RAINFALL POSSIBLE. A LOW LEVEL JET IS
ALSO EXPECTED TO STRENGTHEN TO AROUND 40-45 KNOTS LATE TONIGHT. WARM
ADVECTION/NORTHWARD MOVEMENT IN THE WARM FRONTAL BOUNDARY ACROSS
SOUTHERN/COASTAL PORTIONS OF THE FORECAST AREA MAY RESULT IN
INCREASING MLCAPE VALUES TO 500-800 J/KG IN THE WARM SECTOR LATE.
THE INCREASED SHEAR/INSTABILITY...ALONG WITH 0-1 KM SRH VALUES
INCREASING TO AROUND 200 M2/S2 NEAR THE BOUNDARY MAY RESULT IN A FEW
STRONG TO SEVERE STORMS MAINLY ACROSS SOUTHERN PORTIONS OF THE
REGION LATE TONIGHT...WITH DAMAGING WINDS AND POSSIBLY A BRIEF
TORNADO. LOCALLY HEAVY RAIN MAY ALSO RESULT IN LOCALIZED FLOODING...
BUT CONFIDENCE IN A LARGER SCALE FLOOD POTENTIAL REMAINED LOW ENOUGH
TO PRECLUDE A FLASH FLOOD WATCH ISSUANCE. /21

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...MODEL GUIDANCE
CONTINUES TO SHOW NEXT POTENT SHORT WAVE TROF MOVING INTO EAST TX
EARLY WED MORNING SETTING THE STAGE FOR WIDESPREAD PRECIP ACROSS
MUCH OF THE CENTRAL GULF REGION ALONG WITH THE ONSET OF STRONG TO
POSSIBLY SEVERE THUNDERSTORM DEVELOPMENT WED AND WED NIGHT. ALL
INDICATIONS ARE STILL PRESENT IN THE CURRENT PHYSICAL GUIDANCE
SHOWING SFC DEWPTS CLIMBING TO THE UPPER 60S TO THE LOWER 70S
COMBINED WITH A WEAK WARM FRONT NEAR THE COAST MOVING INLAND...MODEL
CAPES RANGING FROM 1500 J/KG NEAR THE COAST...UP TO 2500 J/KG INLAND.
A STRONG LOW LEVEL 850 JET INCREASES TO 40 TO 50 KNOTS BY LATE WED
MORNING CONTINUING INTO THE EVENING HOURS. ALOFT THE LEFT FRONT QUAD
OF A 100 KNOT UPPER JET ALIGNS WELL WITH THE BETTER DYNAMICS IN THE
LOWER LEVELS HELPING TO SUPPORT THE BETTER LIFT FOR SEVERE WEATHER
OVER MOST OF THE FA WED AFTERNOON THROUGH WED EVENING. STRONG
VERTICAL SHEAR IS ALSO NOTED WITH 0-1 KM HELICITY VALUES RANGING
FROM 200 TO 250 M2/S2 HELPING TO SUPPORT THE THREAT OF ROTATING
CELLS. BY LATE WED NIGHT INTO EARLY THU MORNING THE BETTER FORCING
OR DYNAMICS IN THE LOWER TO UPPER LEVELS BEGINS TO MOVE OFF THE
NORTHEAST OVERALL LEADING TO LESS COVERAGE OF SHOWERS AND
THUNDERSTORMS THU THROUGH THU NIGHT. AS MENTIONED EARLIER THERE WILL
BE ENOUGH INSTABILITY AND WEAK FORCING ALOFT ON THU ALLOWING FOR MORE
THUNDERSTORMS TO DEVELOP WITH STILL THE POTENTIAL FOR A FEW STRONG
THUNDERSTORMS OCCURRING MOSTLY DURING THE AFTERNOON OR EARLY EVENING
HOURS OR DURING MAX HEATING. CURRENT THINKING FROM SPC PLACES MUCH
OF THE CENTRAL GULF COAST REGION IN A SLIGHT RISK FOR SEVERE WEATHER
WED AND WED NIGHT WHICH IS STILL SUPPORTED WELL WITH THE CURRENT
PHYSICAL GUIDANCE FROM MOST OF THE MODEL GUIDANCE.

ONE OTHER CONCERN CONTINUES TO BE THE POTENTIAL FOR SOME FLASH OR
AREA FLOODING MOSTLY OVER THE LOWER HALF OF THE FA ESPECIALLY OVER
THE WESTERN FLORIDA PANHANDLE STRETCHING NORTH OVER PARTS OF SOUTH
CENTRAL AL MOSTLY WED AND WED NIGHT. OVERALL RAINFALL TOTALS IN
THESE AREAS COULD REACH 3 TO 6 INCHES BY LATE WED INTO THU. FOR NOW
WILL CONTINUE TO HOLD OFF ON ANY TYPE OF A WATCH AND MONITOR
CONDITIONS CLOSELY.

ALSO MOSTLY OVER THE LOWER HALF...OR ESPECIALLY ALONG THE COAST THE
ONSET OF DENSE SEA/ADVECTION TYPE FOG WILL BE LIKELY LATE WED
THROUGH THU NIGHT AS DEWPTS CONTINUE TO CLIMB INTO THE UPPER 60S TO
LOWER 70S.

AS FOR TEMPS CONDITIONS WILL CONTINUE TO BE UNSEASONABLY MILD WITH
NEAR RECORD HIGHS BOTH WED AND THU. HIGHS WILL BE IN THE UPPER 70S TO
NEAR 80 BOTH DAYS WITH LOWS IN THE MID TO UPPER 60S. THE RECORD HIGHS
FOR MOBILE ARE 79 AND 78 FOR THE 23RD AND 24TH AND 78 FOR BOTH DAYS
IN PENSACOLA...WHICH COULD BE BROKEN. /32

LONG TERM /FRIDAY THROUGH MONDAY/...UPPER RIDGE CONTINUES TO BUILD
OVER MUCH OF THE EASTERN STATES THROUGH SATURDAY IN RESPONSE TO A
DEEP UPPER TROF DIGGING OVER THE WESTERN CONUS LEADING TO A DEEP CUT
OFF LOW OVER THE SOUTHWEST STATES. THE DEEP UPPER LOW ADVANCES
EASTWARD ACROSS THE SOUTH CENTRAL STATES THROUGH MONDAY WITH AN
ASSOCIATED SURFACE LOW BRINGING A COLD FRONT THROUGH THE FORECAST
AREA ON MONDAY NIGHT. CHANCE POPS FOR MOST OF THE AREA ON FRIDAY ARE
FOLLOWED BY SLIGHT CHANCE POPS FOR SATURDAY...THEN POPS INCREASE TO
GOOD CHANCE TO LIKELY BY MONDAY AHEAD OF THE APPROACHING FRONT WITH A
FEW STRONG STORMS POSSIBLY AHEAD OF THE FRONT. AREAS OF FOG MOSTLY
NEAR THE COAST WILL ALSO BE POSSIBLE AS DEWPTS CONTINUE IN THE UPPER
60S TO LOWER 70S. HIGHS ON CHRISTMAS AND SATURDAY WILL BE MOSTLY IN
THE MID TO UPPER 70S...WITH AROUND 80 POSSIBLY IN SOME SPOTS. THE
RECORD HIGHS FOR CHRISTMAS AT MOBILE AND PENSACOLA ARE 77 AND 78
RESPECTIVELY...AND THESE MAY BE BROKEN JUST LIKE CHRISTMAS EVE. THE
POTENTIAL RECORD BREAKING TEMPERATURES CONTINUE FOR SATURDAY WITH
MOBILE AND PENSACOLA CURRENT RECORDS OF 78. HIGHS FOR SUNDAY AND
MONDAY TREND SOMEWHAT LOWER BUT STILL REMAIN WELL ABOVE SEASONABLE
VALUES. OVERNIGHT LOWS WILL BE MOSTLY IN THE MID 60S THROUGH SATURDAY
NIGHT...THEN TRENDING COOLER BY MONDAY NIGHT WITH LOWS IN THE LOWER
50S TO LOWER 60S. /29/32

MARINE....AN ONSHORE FLOW PATTERN WILL PERSIST ACROSS THE MARINE
AREA THIS WEEK AS HIGH PRESSURE REMAINS OVER THE WESTERN ATLANTIC
AND A COLD FRONT SLOWLY MOVES FROM THE ROCKY MOUNTAINS AND PLAINS
STATES TOWARD THE MISSISSIPPI VALLEY REGION. NUMEROUS SHOWERS AND
STORMS ARE EXPECTED THROUGH THURSDAY...A FEW OF WHICH COULD BE
STRONG TO SEVERE AT TIMES...WITH HIGH WINDS...LOCALLY HIGHER
WAVES...FREQUENT LIGHTNING AND VERY HEAVY RAIN. SMALL CRAFT
ADVISORIES MAY BECOME NECESSARY WEDNESDAY OVER THE GULF WATERS AS A
MODERATE TO STRONG SOUTHERLY WIND FLOW DEVELOPS AND SEAS BUILD.
AREAS OF DENSE FOG ARE POSSIBLE MID TO LATE WEEK...PARTICULARLY IN
AREA BAYS DURING THE EVENING AND OVERNIGHT HOURS. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR ALZ261>266.

FL...NONE.
MS...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR MSZ078-079.

GM...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR GMZ630>632.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 22, 6:17 AM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CST TUE DEC 22 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
617 AM CST TUE DEC 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT
AND EARLY WEDNESDAY MORNING. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE MAIN THREATS.

A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE
GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR SEVERE WEATHER WILL INCREASE ACROSS THE REGION EARLY
WEDNESDAY MORNING AND CONTINUE THROUGH WEDNESDAY EVENING...ESPECIALLY
ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. TORNADOES...DAMAGING
WINDS...AND LARGE HAIL ARE ALL THREATS. MORE DETAILS ON THE TIMING
AND THREAT AREAS WILL BE PROVIDED AS THE EVENT DRAWS CLOSER IN TIME.

PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH WEDNESDAY NIGHT. STORM
TOTAL RAINFALL OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
EXPECTED. ISOLATED INSTANCES OF FLASH OR AREAL FLOODING ARE POSSIBLE
ACROSS COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA STRETCHING
NORTH OVER PARTS OF SOUTH CENTRAL ALABAMA. LOCALIZED FLOODING OF
URBAN AND POOR DRAINAGE AREAS WILL BE LIKELY.

A HIGH RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE
GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-231230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
617 AM CST TUE DEC 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WIND AND WAVE CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED
WEDNESDAY AND WEDNESDAY NIGHT. STRONG TO SEVERE THUNDERSTORMS WILL
ALSO BE POSSIBLE DURING THIS TIME FRAME. ALSO...AREAS OF DENSE FOG
CAN BE EXPECTED BY WEDNESDAY AND CONTINUE THROUGH MUCH OF THE WEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 10:59 PM CSTSpecial Weather StatementMOBEscambia, Santa Rosa46 min
Dec 22, 12:45 AM CSTSevere Thunderstorm WarningMOBOkaloosa45 min
Dec 22, 8:44 AM CSTRiver Flood WarningMOBEscambia18 days
Dec 21, 9:49 PM CSTSpecial Weather StatementMOBMobile56 min
Dec 21, 9:52 PM CSTSpecial Marine WarningMOB53 min
Dec 21, 10:10 PM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile50 min
Dec 21, 10:22 PM CSTAreal Flood AdvisoryMOBMobile113 min
Dec 21, 11:30 PM CSTSpecial Marine WarningMOB60 min
Dec 22, 12:38 AM CSTSpecial Marine WarningMOB67 min
Dec 22, 12:58 AM CSTSpecial Marine WarningMOB92 min
Dec 22, 2:15 AM CSTSpecial Marine WarningMOB2 hr
Dec 22, 4:15 AM CSTSpecial Marine WarningMOB90 min
Dec 22, 7:37 AM CSTDense Fog AdvisoryMOBBaldwin, Mobile83 min
Dec 22, 7:44 AM CSTMarine Dense Fog AdvisoryMOB14 hr
Dec 22, 3:28 PM CSTSpecial Weather StatementMOBChoctaw62 min
Dec 22, 5:21 PM CSTSpecial Marine WarningMOB84 min

Nearby

River Flood Warnings in Florida, 2015River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.